It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board

  • Flonase and Getting over the Anxiety it caused. Please help

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 11-06-2012, 11:00 AM   #1
    Carrie8357
    Newbie
    (female)
     
    Carrie8357's Avatar
     
    Join Date: Nov 2012
    Posts: 5
    Carrie8357 HB User
    Unhappy Flonase and Getting over the Anxiety it caused. Please help

    I used Flonase for 10 days. And I know that it is not a side effect listed by the company but I have had really terrible anxiety every since. It started as nervousness then a feeling like I had drank about 20 cups of coffee in a sort time. I could not relax, i was overly emotional - crying... Which is SOOOO not like me. I couldn't eat or sleep...Then my body started tingling all over - especially the feet and legs. Sometimes almost vibrating internally. All of this is constant... not in waves.... At the ER they attributed it all to anxiety and said that I possibly had a reaction the steroid; That anything was possible. They gave me some good anti anxiety meds and sent me home to ride it out. So the good news is i can now sleep because of the meds work but each morning when I wake up I can still feel the tingling starting to come back. But every morning I am always hopeful it's just going to be over and I won't have to take any more drugs. Can anyone who has experienced the similar tell me how long it was until you felt normal? I stopped it 5 days ago! I'm getting worried I am never going to feel normal again. Again I stress, I have never had a problem with anxiety before and nothing new is going on in my life to warrant this. I'm 36 if that helps. Please help ease my mind if you can.
    thanks!

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 12-02-2012, 07:54 PM   #2
    Seekingpeace12
    Senior Member
    (male)
     
    Seekingpeace12's Avatar
     
    Join Date: Jun 2012
    Location: Chicago, Illinois, usa
    Posts: 180
    Seekingpeace12 HB UserSeekingpeace12 HB UserSeekingpeace12 HB UserSeekingpeace12 HB User
    Re: Flonase and Getting over the Anxiety it caused. Please help

    Carrie, the tingling in the extremities is probably coming from the neck problems that you are experiencing. Do a search on neck pain and tingling fingers and you will see how other people have similar symptoms.

     
    Reply With Quote
    Reply Reply

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Weird reaction to Flonase bentley7 General Health 4 01-20-2012 03:34 PM
    PLEASE HELP! My girlfriend has been getting worse. allstarEZ723 General Health 8 12-26-2011 05:27 AM
    My life keeps getting worse dianajune General Health 20 11-17-2011 02:51 PM
    multiple symptoms causing severe anxiety keeks30 General Health 9 08-06-2011 10:19 AM
    Flonase question Benit General Health 2 09-08-2010 09:17 PM
    ankle injury getting worse - familiar? kincaidj General Health 18 10-25-2007 08:33 AM

    Tags
    anxiety, ear nose and throat, side affects



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:53 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!